# SDR P5CA9800881

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corrosion
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 SURFACE CORROSION ON LEFT WING I/B FOREFLAP LOWER SURFACE CENTER AND O/B NR  3 SEQUENCE CARRIAGE FITTING AREA AFTER FOREFLAP REMOVAL. CORROSION REMOVED AND AREA REPROTECTED IAW SROM 51-10-01 AND 51-10-02.
